Academic
Publications
Strong convergence theorems with a Noor-type iterative scheme in convex metric spaces

Strong convergence theorems with a Noor-type iterative scheme in convex metric spaces,10.1016/j.camwa.2011.04.017,Computers & Mathematics With Applica

Strong convergence theorems with a Noor-type iterative scheme in convex metric spaces  
BibTex | RIS | RefWorks Download
The paper introduces some new mappings in convex metric spaces, and then it considers a Noor-type iterative scheme to approximate common fixed points of an infinite family of uniformly quasi-sup(fn)-Lipschitzian mappings and an infinite family of gn-expansive mappings in convex metric spaces. Its results generalize, improve and unify some results in Chang et al. (2010) [13], Fukhar-ud-din and Khan (2007) [14], Liu et al. (2010) [17], Tian (2005) [7], Wang and Liu (2009) [19] and Wang et al. (2009) [20] under some appropriate conditions.
Journal: Computers & Mathematics With Applications - COMPUT MATH APPL , vol. 61, no. 11, pp. 3218-3225, 2011
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.